Corrigendum to “Representations for the extreme zeros of orthogonal polynomials” [J. Comput. Appl. Math. 233 (2009) 847–851]

Erik A. van Doorn, N.D. van Foreest, Alexander I. Zeifman

    Research output: Contribution to journalArticleAcademicpeer-review

    30 Downloads (Pure)

    Abstract

    We correct representations for the endpoints of the true interval of orthogonality of a sequence of orthogonal polynomials that were stated by us in the Journal of Computational and Applied Mathematics 233 (2009) 847–851.
    Original languageEnglish
    Pages (from-to)155-156
    JournalJournal of computational and applied mathematics
    Volume244
    DOIs
    Publication statusPublished - 2013

    Fingerprint Dive into the research topics of 'Corrigendum to “Representations for the extreme zeros of orthogonal polynomials” [J. Comput. Appl. Math. 233 (2009) 847–851]'. Together they form a unique fingerprint.

    Cite this